# SDR ASAA2025082660581

- Difficulty date: August 26, 2025
- Submitted: September 6, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 143A8126Y29
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIELD PANEL AFT OF FWD PIT DOOR CUTOUT IS CORRODED. GROUNDED - YES.  REMOVED CORROSION ON SHIELD PANEL IN FWD CARGO STA 500-500A R/H AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-30-15-1A-1 AND REMOVED AND REPLACED SHIELD PANEL IAW SRM 51-40-02-0-0GW= 2" O= .031 R= .021 L= 1" D= .005.
